# SDR USAA2009052191250

- Difficulty date: May 17, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 62,988 hours, 2,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A7716
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C8 - EES - LOG 5000680 - LEFT WING SLIDE RESERVOIR CABLE TIP BROKEN. REPLACED LEFT WING SLIDE RESERVOIR IAW A320 MM 25-62-46-000-001.
